DOI 10.2174/187221310789895595
Ketoprofen allergic reactions.
Аннотация
Topical ketoprofen (KP) is widely used because of its anti-inflammatory effect. Parallel with its popular usage, the number of reported cases of ketoprofen-induced photoallergic contact dermatitis has increased. A review of the literature was made to evaluate the spectrum of cross sensitization in patients with ketoprofen-induced photoallergic contact dermatitis using ketoprofen and other structurally similar chemicals and sunscreens, fragrance components, as well as the presence of prolonged photosensitivity related to it. Furthermore, the distinction between true cross-reactivity and concomitant sensitization may be difficult. Therefore, further investigations are needed to gain a more complete understanding of this important topic. This article also reviews some patents related to alternative treatment of musculoskeletal diseases and/or treatment of allergic reactions due to NSAIDs use.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.